Top answers from doctors based on your search:
Disclaimer

atenolol and erectile dysfunction

A 30-year-old male asked:
Dr. Mathew Chengot
42 years experience Cardiology
Ed from betablocker: Side effect of medicnes talk to your doc to change meds may also need ed medicines.
2
2 comments
1
1 thank
Dr. Milton Mintz
A Verified Doctor answered
A US doctor answered Learn more
This side: Effect is rare in my practice- if your worried, see your pcp for further advice.
2
2 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old male asked:
Dr. Atique Mirza
30 years experience Cardiology
Not many choices: If you cannot tolerate these two, chances are you may not able tolerate other ed medications. Please see a urologist for other options.
1
1 thank
Dr. Milton Mintz
A Verified Doctor answered
A US doctor answered Learn more
If you take nitro: For chest pains, --no Cialis etc.- ck with your pcp for further ideas.
A 21-year-old male asked:
Dr. Carla Enriquez
49 years experience Pediatrics
See doc: Ed can occur at any age. First step is to get full exam from your doctor then urologist. After that many things can help.
4
4 thanks
Dr. Pamela Pappas
41 years experience Psychiatry
See your physician: You need a good evaluation by your physician to investigate your concerns. Please contact him or her today. Good luck.
A member asked:
Dr. Moez Khorsandi
26 years experience Urology
No: Erectile dysfunction (ed) is not painful. It is simply the inability to obtain or maintain an erection sufficient enough for sexual intercourse. There ... Read More
8
8 thanks
A 30-year-old member asked:
Dr. Andrew McCullough
42 years experience Urology
Not an easy answer: Erectile dysfunction can have many causes. Many of our treatments address the symptom and not the cause. As i tell my patients "the penis is the bar ... Read More
14
14 thanks
A 24-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Time to see a doctor: To assess if a person's erections have weakened, he should visit a primary doctor, who can check for possible causes: stress, depression, diabetes, hi ... Read More
A 33-year-old member asked:
Dr. Robert GalatzerLevy
49 years experience Child Psychiatry
Depends : It depends what you mean. Many boys expect themselves to be sexual athletes like the porn actors they see on the internet and think if their sexual re ... Read More
4
4 thanks
A 48-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
See your pcp: First the cause of the problem must be found. Then an appropriate treatment can be prescrived. If your pcp cannot help you with this, he/she can ref ... Read More
8
8 thanks
A 36-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
ED @ 23yo vs 36yo: Erectile dysfunction is an inability to attain & maintain an erection satisfactory for intercourse. You're asking about a 23yo but listed as a 36y ... Read More
A 40-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Limp embarrassment: The penis feels limp, as in its normal flaccid state, not at all turgid or firm ; erect. Erectile dysfunction or impotence refers to an inability to o ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month